Alert archive / California / Flash Flood Warnings in 2012
Flash Flood Warning 222, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 11, 2012, 8:35 PM PDT for San Bernardino County, California. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2012, 8:35 PM PDT (03:35 UTC)
- Expired
- Oct 11, 2012, 10:30 PM PDT
- In force
- 115 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 72 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 3.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
336
WGUS55 KVEF 120335
FFWVEF
CAC071-120530-
/O.NEW.KVEF.FF.W.0222.121012T0335Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
835 PM PDT THU OCT 11 2012
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 1030 PM PDT.
* AT 826 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MID HILLS CAMPGROUND...OR
12 MILES SOUTHEAST OF CIMA. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
CIMA...MID HILLS CAMPGROUND...NIPTON AND IVANPAH ROADS...NIPTON AND
MOUNTAIN PASS.
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
&&
LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
3495 11518 3493 11547
$$
JENSEN3 follow-up statements
444
WGUS75 KVEF 120421
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
921 PM PDT THU OCT 11 2012
CAC071-120530-
/O.CON.KVEF.FF.W.0222.000000T0000Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
921 PM PDT THU OCT 11 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM PDT FOR
CENTRAL SAN BERNARDINO COUNTY...
AT 913 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR MID HILLS CAMPGROUND...OR 8 MILES SOUTHEAST OF CIMA. THE
THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
CIMA...NIPTON AND IVANPAH ROADS...MOUNTAIN PASS AND NIPTON.
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184 AND
ALSO THE NIPTON ROAD FROM INTERSTATE 15 EAST TO THE STATE LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
3495 11518 3493 11547
$$
JENSEN299
WGUS75 KVEF 120502
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1002 PM PDT THU OCT 11 2012
CAC071-120530-
/O.CON.KVEF.FF.W.0222.000000T0000Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1002 PM PDT THU OCT 11 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM PDT FOR
CENTRAL SAN BERNARDINO COUNTY...
AT 946 PM PDT...THUNDERSTORMS AND SHOWERS HAVE MOVED NORTH OUT OF
THE WARNED AREA. HOWEVER PREVIOUS HEAVY RAINFALL IS LIKELY STILL
PRODUCING FLOWING WATER OVER LOW WATER CROSSING. IN ADDITION WATER
WILL STILL BE MOVING FROM THE HIGHER TERRAIN DOWN INTO THE LOWER
AREAS.
LOCATIONS IMPACTED INCLUDE...
CIMA...NIPTON AND IVANPAH ROADS...MOUNTAIN PASS AND NIPTON.
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184 AND
ALSO THE NIPTON ROAD FROM INTERSTATE 15 EAST TO THE STATE LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
3495 11518 3493 11547
$$
JENSEN406
WGUS75 KVEF 120526
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1026 PM PDT THU OCT 11 2012
CAC071-120531-
/O.EXP.KVEF.FF.W.0222.000000T0000Z-121012T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1026 PM PDT THU OCT 11 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM PDT FOR CENTRAL SAN
BERNARDINO COUNTY...
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 167 AND 184.
SHOWERS AND THUNDERSTORMS HAVE MOVED NORTH OUT OF THE AREA. ALTHOUGH
ADDITIONAL THUNDERSTORM ACTIVITY MAY BE SEEN LATER TONIGHT...HEAVY
RAINFALL IS NOT EXPECTED THROUGH THE REST OF THIS EVENING. THUS WILL
ALLOW THE FLASH FLOOD WARNING TO EXPIRE AS OF 1030 PM PDT.
TRAVELERS IN THE AREA AND ESPECIALLY OFF ROAD VEHICLES...SHOULD USE
EXTREME CAUTION OVERNIGHT HOWEVER. FLOWING WATER THROUGH NORMALLY
DRY WASHES AND ACROSS LOW WATER CROSSING WILL LIKELY BE ENCOUNTERED
IN THE CIMA AND MID HILLS CAMPGROUND AREA AS WELL AS THE NIPTON AND
IVANPAH ROADS. REMEMBER THAT WATER IS ESPECIALLY HARD TO SEE AT
NIGHT.
LAT...LON 3512 11561 3550 11562 3561 11547 3549 11525
3495 11518 3493 11547
$$
JENSENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 3:30 PM PDT, 5 hours 5 minutes earlier.
Area forecast discussion, Oct 11, 3:30 PM PDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 330 PM PDT THU OCT 11 2012 .SYNOPSIS...A STRONG LOW PRESSURE SYSTEM MOVING INTO SOUTHERN CALIFORNIA WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. WITH COLDER AIR MOVING INTO THE REGION FRIDAY...MANY OF THE HIGHER ELEVATIONS ABOVE 8000 FEET WILL SEE THE FIRST SNOW OF THE YEAR. TEMPERATURES WILL REMAIN SEVERAL DEGREES BELOW NORMAL FRIDAY...BUT DRY WEATHER WITH A WARMING TREND CAN BE EXPECTED FOR THE WEEKEND AND THE FIRST HALF OF NEXT WEEK. && .SHORT TERM...UPPER LOW CURRENTLY JUST OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND THIS EVENING AND ACROSS SOUTHERN NEVADA FRIDAY MORNING. SHOWERS AND THUNDERSTORMS AHEAD OF THE LOW WILL CONTINUE TO AFFECT THE REGION THROUGH FRIDAY. MAIN BAND OF SHRA/TRSA LOCATED FROM SOUTHERN MOHAVE COUNTY THROUGH NORTHEAST CLARK COUNTY AND INTO LINCOLN COUNTY. THIS BAND HAS BEEN PRETTY PERSISTENT AND IS EXPECTED TO SLOWLY PUSH EAST/NORTHEAST OVERNIGHT. A SECONDARY AREA HAS DEVELOPED IN THE MORE UNSTABLE AIRMASS OF EASTERN SAN BERNARDINO...SOUTHERN NYE...SOUTHERN INYO...AND SOUTHWEST CLARK COUNTIES WHICH WILL ALSO PERSIST INTO TONIGHT. THESE STORMS HAVE BEEN MAINLY HEAVY RAIN PRODUCING STORMS...BUT THIS IS ALSO THE BETTER AREA OF SEEING ANY SEVERE STORMS WITH FAIRLY LOW LI VALUES AND HIGH CAPE VALUES. THIS AREA ALSO SAW NEARLY FULL SUN FOR MUCH OF THE DAY. SHOWERS AND THUNDERSTORM ARE ALSO DEVELOPING OVER SOUTHWEST SAN BERNARDINO JUST AHEAD OF THE LOW ITSELF. THESE WILL ALSO PERSIST THROUGH TONIGHT AS THE LOW CONTINUES ITS EASTERLY TRACK. THE MORE WIDESPREAD SHOWERS ARE EXPECTED OVER THE NORTH TOMORROW WITH MORE CONVECTIVE SCATTERED TYPE SHOWERS CLOSER TO THE LOW CENTER. 700MB TEMPERATURES WILL DROP TO AROUND -4 DEG C WHICH WOULD BRING SNOW LEVELS DOWN TO AROUND 7500 FEET. EXPECTING SOME SNOW ACCUMULATIONS IN THE SPRING MOUNTAINS ABOVE 8000 FEET WHERE 2-4 INCHES WILL BE POSSIBLE. TEMPERATURES WILL ALSO BE HELD ONCE AGAIN TO SEVERAL DEGREES BELOW NORMAL. THE LOW IS FORECAST TO MOVE INTO NORTHERN ARIZONA/SOUTHERN UTAH LATE FRIDAY AFTERNOON WITH SHOWERS ENDING ACROSS THE AREA WITH THE EXCEPTION OF SOME WRAP AROUND MOISTURE POSSIBLE OVER LINCOLN COUNTY INTO SATURDAY MORNING. TEMPERATURES WILL START TO WARM ALONG WITH A DRYING TREND SATURDAY AS HIGH PRESSURE WORKS INTO THE REGION. .LONG TERM...BENIGN CONDITIONS ARE EXPECTED THROUGH THE EXTENDED AS DRY WESTERLY FLOW ALOFT REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST THROUGH THE PERIOD. CLOUD COVERAGE WILL BE LIMITED...AND WITH MINIMAL CHANGE TO HEIGHTS...VERY LITTLE DAY TO DAY CHANGE IN TEMPERATURES CAN BE EXPECTED...WITH VALUES APPROXIMATELY 5 DEGREES ABOVE NORMAL ON AVERAGE. && .AVIATION...FOR MCCARRAN...BKN CIGS AOA 7K-10K FEET THIS EVENING WITH BASES LOWERING TO 4K-6K FEET IN AND NEAR ANY SHRA/TSRA. A DOWNWARD TREND IN THE COVERAGE OF SHRA/TSRA IN AND AROUND THE LAS VEGAS VALLEY SHOULD TAKE PLACE FROM 06Z TO 14Z FRIDAY. WINDS THIS EVENING THROUGH FRIDAY EVENING SHOULD BE MAINLY SOUTHWEST AT 6-12 KTS WITH OCCASIONAL GUSTS TO 18 KTS MAINLY ON FRIDAY AFTERNOON. SHRA/TSRA COULD RESULT IN GUSTY AND ERRATIC WINDS AT TIMES. VSBY SHOULD GENERALLY BE VFR BUT COULD LOWER TO MVFR OR BELOW IN ANY HEAVIER DOWNPOURS. DRY CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT THROUGH THE WEEKEND WITH NO OPERATIONALLY SIGNIFICANT CLOUDS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT SHRA/TSRA THROUGH 14Z FRIDAY MAINLY ACROSS MOHAVE...LINCOLN...CLARK...CENTRAL/SOUTHERN NYE AND EASTERN SAN BERNARDINO COUNTIES WITH ISOLATED ACTIVITY ELSEWHERE. CIGS WILL MAINLY BE 7K-12K FEET AWAY FROM ANY HEAVIER SHRA/TSRA. UNDER ANY HEAVIER DOWNPOURS CIGS MAY LOWER TO 3K-6K FEET AND VSBY MAY DROP TO MVFR OR LOWER. AFTER 14Z FRIDAY...SCT SHRA/TSRA MAINLY IN LINCOLN AND NORTHERN MOHAVE COUNTIES WITH ISOLATED SHRA/TSRA IN CLARK...SOUTHERN MOHAVE AND CENTRAL/SOUTHERN NYE COUNTIES. SNOW LEVELS SHOULD BE AROUND 7K-8K FEET TONIGHT AND ON FRIDAY. WINDS MAY BECOME GUSTY AND ERRATIC NEAR ANY SHRA/TSRA BUT OTHERWISE SHOULD FAVOR DIURNAL TRENDS AT 6-12 KTS. GUSTS OF 22-28 KTS ARE EXPECTED AT KDAG ESPECIALLY ON FRIDAY. DRY CONDITIONS WITH NO OPERATIONALLY SIGNIFICANT CLOUDS ARE EXPECTED FOR THE WEEKEND. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && GORELOW/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 11, 3:10 AM PDT, 17 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 310 AM PDT THU OCT 11 2012 AZZ001>003-036-CAZ519>527-NVZ014>022-120700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 310 AM PDT THU OCT 11 2012 /310 AM MST THU OCT 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST THIS MORNING WILL MOVE INLAND TODAY AND TO FAR SOUTHERN NEVADA LATE TONIGHT. WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN NEVADA AND NORTHWEST ARIZONA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST CALIFORNIA. RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE IN PORTIONS OF NEVADA AND ARIZONA. LOCALLY HEAVY RAIN IS POSSIBLE WITH STRONGER THUNDERSTORMS ALONG WITH WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FRIDAY BUT WILL GRADUALLY END FROM SOUTHWEST TO NORTHEAST FRIDAY AFTERNOON AND FRIDAY NIGHT. DRY CONDITIONS WITH A WARMING TREND CAN BE EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 11, 5:51 PM PDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
551 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 11 S PAHRUMP W7LAS 35.96N 115.90W
10/11/2012 E1.00 INCH INYO CA TRAINED SPOTTER
&&
METZGERLocal storm report, Oct 11, 7:02 PM PDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
702 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HEAVY RAIN 9 E MT. CHARLESTON 36.28N 115.46W
10/11/2012 M2.80 INCH CLARK NV MESONET
A STORM TOTAL SINCE 10/10/12 OF 2.80 INCHES WAS MEASURED
AT AN AUTOMATED RAIN GAUGE OPERATED BY THE CLARK COUNTY
REGIONAL FLOOD CONTROL DISTRICT ALONG KYLE CANYON ROAD.
&&
STACHELSKILocal storm report, Oct 11, 7:49 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
749 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 3 ESE SPRING MOUNTAIN R 36.05N 115.40W
10/11/2012 CLARK NV BROADCAST MEDIA
LAS VEGAS AREA BROADCAST MEDIA REPORTED A FOOT OF FLOWING
WATER ALONG WITH SOME DEBRIS CROSSING ARROYO ROAD IN BLUE
DIAMOND. THE EVENT TIME IS AN ESTIMATE.
&&
CS/RMLocal storm report, Oct 11, 8:06 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
806 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 2 W MOUNTAINS EDGE 36.01N 115.30W
10/11/2012 E0.50 INCH CLARK NV NWS EMPLOYEE
AN OFF DUTY NWS EMPLOYEE REPORTED PEA TO DIME SIZE HAIL
ON THE WEST SIDE OF MOUNTAINS EDGE IN THE SOUTHWEST PART
OF LAS VEGAS.
&&
STACHELSKILocal storm report, Oct 11, 8:22 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
822 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL ANTHEM 35.96N 115.09W
10/11/2012 E0.88 INCH CLARK NV PUBLIC
PUBLIC REPORT OF NICKLE SIZE HAIL IN ANTHEM.
&&
STACHELSKILocal storm report, Oct 11, 8:28 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
828 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 5 SW GREEN VALLEY 36.01N 115.15W
10/11/2012 E0.25 INCH CLARK NV PUBLIC
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 5:02 PM PDT | Flash Flood Warning | VEF | Inyo | 88 min |
| Oct 11, 5:25 PM PDT | Flash Flood Warning | VEF | Inyo | 95 min |
| Oct 11, 5:25 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 35 min |
| Oct 11, 5:52 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 53 min |
| Oct 11, 6:47 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 12 min |
| Oct 11, 7:28 PM PDT | Flash Flood Warning | VEF | Inyo | 92 min |
| Oct 12, 12:03 AM PDT | Flash Flood Warning | VEF | Inyo | 87 min |
Nearby
Flash Flood Warnings in California, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.